Publication
Title
Graded 3-calabi-yau algebras as ore extensions of 2-calabi-yau algebras
Author
Abstract
Language
English
Source (journal)
Proceedings of the American Mathematical Society. - Providence, R.I., s.a.
Publication
Providence, R.I. : 2015
ISSN
0002-9939
Volume/pages
143:4(2015), p. 1423-1434
ISI
000351745400006
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 12.05.2015
Last edited 11.10.2018
To cite this reference